Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 724582, 5 pages
http://dx.doi.org/10.1155/2014/724582
Research Article

Asymptotic Behavior of Solutions of Free Boundary Problem with Logistic Reaction Term

School of Mathematics and Physics, Shanghai University of Electric Power, Pingliang Road 2103, Shanghai 200090, China

Received 16 March 2014; Accepted 19 May 2014; Published 2 June 2014

Academic Editor: Junjie Wei

Copyright © 2014 Jingjing Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Du and B. Lou, “Spreading and vanishing in nonlinear diffusion problems with free boundaries,” http://arxiv.org/abs/1301.5373.
  2. Y. Du and Z. Lin, “Spreading-vanishing dichotomy in the diffusive logistic model with a free boundary,” SIAM Journal on Mathematical Analysis, vol. 42, no. 1, pp. 377–405, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. Y. Kaneko and Y. Yamada, “A free boundary problem for a reaction-diffusion equation appearing in ecology,” Advances in Mathematical Sciences and Applications, vol. 21, no. 2, pp. 467–492, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. G. Aronson and H. F. Weinberger, “Multidimensional nonlinear diffusion arising in population genetics,” Advances in Mathematics, vol. 30, no. 1, pp. 33–76, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. D. G. Aronson and H. F. Weinberger, “Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation,” in Partial Differential Equations and Related Topics, vol. 446 of Lecture Notes in Mathematics, pp. 5–49, Springer, Berlin, Germany, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Du and Z. Guo, “The Stefan problem for the Fisher-KPP equation,” Journal of Differential Equations, vol. 253, no. 3, pp. 996–1035, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. A. Friedman and B. Hu, “A Stefan problem for a photocell model,” SIAM Journal on Mathematical Analysis, vol. 30, no. 4, pp. 912–926, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. H. Zhang, C. Qu, and B. Hu, “Bifurcation for a free boundary problem modeling a protocell,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2779–2795, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. J. Cai, B. Lou, and M. Zhou, “Asymptotic behavior of solutions of a reaction diffusion equation with free boundary conditions,” Preprint.
  10. J. Cai, “Asymptotic behavior of solutions of Fisher-KPP equation with free boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 16, pp. 170–177, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, John Wiley & Sons, Chichester, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet